# SDR CALA2017120304307

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516627
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR BOX BEAM UPPER SURFACE AT STA 378 RBL-62. REMOVED AND REPLACED THE FLOOR BOX BEAM ON MAIN CABIN AT STA 378 RBL 62 IAW SRM 51-40-02 PAG 2 AND 9.
